# SDR AALA201801129021

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276000
- Part serial: FR1260
- Condition: Inoperative
- Location: Emergency Exit
- Part time: 32,150 hours, 4,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT R3 DOOR DAMPER  DOES NOT WORK  IN PASSENGER CABIN . REPLACED EMERGENCY DOOR DAMPER.
